# SDR CALA2014010790051

- Difficulty date: January 3, 2014
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 89,621 hours, 14,207 cycles
- Engine: Pwa PW4060
- System (JASC): 2822 · Fuel Boost Pump
- Part: Circuit Breaker
- Condition: Popped
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CREW REPORTS ON PUSH BACK FOUND LT CTR FUEL PUMP CB IS POPPED.
